Exponential bounds on the number of designs with affine parameters

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:David Clark, Dieter JungnickelORCiDGND, Vladimir D. Tonchev
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/64781
ISSN:1063-8539OPAC
Parent Title (English):Journal of Combinatorial Designs
Publisher:Wiley
Place of publication:New York, NY
Type:Article
Language:English
Year of first Publication:2010
Release Date:2019/11/08
Volume:18
Issue:6
First Page:475
Last Page:487
DOI:https://doi.org/10.1002/jcd.20256
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Diskrete Mathematik, Optimierung und Operations Research